# SDR CA020315001

- Difficulty date: February 17, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 13,139 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Frayed
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PERFORMING A 100 HOUR INSPECTION ON AIRCRAFT. IT WAS NOTICED THAT THIS HYDRAULIC BELT WAS SPLITTING OR FRAYING AT ITS SEAM.THIS BELT WAS FOUND TO BE INSTALLED CORRECT AS PER EUROCOPTER MAINTENANCE MANUALS.WE INSTALLED A NEW BELT AS THIS ONE WOULD HAVE SPLIT IN TWO AFTER A FEW HOURS OF OPERATION.
